# SDR FDEA201902050258

- Difficulty date: February 5, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 77,191 hours, 15,746 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26B175171
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SLIDE TEST LIGHT INOP. RIGHT NR 1 EVAC SLIDE REMOTE PRESS INDICATOR - INOP. REMOVED AND REPLACED R1 DOOR REMOTE PRESSURE INDICATOR ASSEMBLY REF AMM 25-61-04-4. OPS CHECK GOOD.
